BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A nonautonomous epidemic model on time scales

Participants in the publication
Rui A. C. Ferreira (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
César M. Silva (Author)

Date of Publication
2018-06-11

Where published
Journal of Difference Equations and Applications

Publication Identifiers
ISSN - 1023-6198

Publisher
Informa UK Limited

Volume
24
Number
8

Starting page
1295
Last page
1317

Document Identifiers
DOI - https://doi.org/10.1080/10236198.2018.1479400
URL - http://dx.doi.org/10.1080/10236198.2018.1479400

Rankings
Web Of Science 1.162 (2019) - Q3 - MATHEMATICS APPLIED - SCIE


Export

APA
Rui A. C. Ferreira, César M. Silva, (2018). A nonautonomous epidemic model on time scales. Journal of Difference Equations and Applications, 24, 1295-1317. ISSN 1023-6198. eISSN . http://dx.doi.org/10.1080/10236198.2018.1479400

IEEE
Rui A. C. Ferreira, César M. Silva, "A nonautonomous epidemic model on time scales" in Journal of Difference Equations and Applications, vol. 24, pp. 1295-1317, 2018. 10.1080/10236198.2018.1479400

BIBTEX
@article{38045, author = {Rui A. C. Ferreira and César M. Silva}, title = {A nonautonomous epidemic model on time scales}, journal = {Journal of Difference Equations and Applications}, year = 2018, pages = {1295-1317}, volume = 24 }